# SDR A6WA201240167

- Difficulty date: January 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14303535
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MOST INBD FLAP L/E CHAFED OUT OF LIMITS.  REMOVED UNSERVICEABLE LT MOST INBD FLAP LE SKIN AND REPLACED WITH NEW IAW SRM 51-42-13.
